# SDR AALA201803299011

- Difficulty date: March 26, 2018
- Submitted: April 3, 2018
- Operation: Air carrier
- Aircraft: N278AY
- Make and model: Airbus A330-323
- Aircraft serial: 388
- Aircraft time: 77,236 hours, 10,780 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: 2514353SMI
- Condition: Missing
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT LENS MISSING AT 34G AND 37G. REPLACED THE EMERGENCY LIGHTS ASSEMBLIES IAW AMM 33-00-00.
